Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 55, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 25, 2023, 4:05 PM EDT for Daviess County, Martin County, Indiana. It was in force for 25 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2023, 4:05 PM EDT (20:05 UTC)
- Expired
- Jun 25, 2023, 4:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 71 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 4:06 PM EDT | TSTM WND DMG | 3 E Washington, IN | Pictures of tree damage just off I-69 at the Loogootee exit. Delayed report, time estimated via radar. |
| Jun 25, 4:06 PM EDT | TSTM WND DMG | 3 E Washington, IN | Pictures of tree damage just off I-69 at the Loogootee exit. Delayed report, time estimated via radar. |
| Jun 25, 4:08 PM EDT | HAIL 1 | 1 N Washington, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 4:08 PM EDT | HAIL 1 | 1 N Washington, IN | Report from mPING: Quarter (1.00 in.). |
| Jun 25, 4:25 PM EDT | HAIL 3 | 1 Nnw Loogootee, IN | 3 inch measured hailstone. Delayed Report. |
| Jun 25, 4:25 PM EDT | HAIL 3 | 1 Nnw Loogootee, IN | 3 inch measured hailstone. Delayed Report. |
| Jun 25, 4:27 PM EDT | HAIL 1.5 | Loogootee, IN | Delayed public report of hail in between quarter and golf ball size in Loogootee via social media. Time estimated via radar. |
| Jun 25, 4:27 PM EDT | HAIL 1.5 | Loogootee, IN | Delayed public report of hail in between quarter and golf ball size in Loogootee via social media. Time estimated via radar. |
| Jun 25, 4:34 PM EDT | TORNADO | 5 Ene Alfordsville, IN | *** 1 FATAL, 1 INJ *** NWS Survey found an EF2 tornado with max wind speed of 120 mph and path length of 9.12 miles and max width of 565 yards began at this location. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 1:34 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 786 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
376
WUUS53 KIND 252005
SVRIND
INC027-101-252030-
/O.NEW.KIND.SV.W.0055.230625T2005Z-230625T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
405 PM EDT Sun Jun 25 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Southern Martin County in southwestern Indiana...
Southern Daviess County in southwestern Indiana...
* Until 430 PM EDT.
* At 405 PM EDT, a severe thunderstorm was located 9 miles east of
Washington, or 16 miles northeast of Petersburg, moving east at 40
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Loogootee and Alfordsville around 410 PM EDT.
Shoals around 420 PM EDT.
Lacy around 425 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EDT for southwestern
Indiana.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 3849 8695 3850 8696 3850 8698 3851 8700
3852 8704 3852 8708 3854 8711 3852 8715
3855 8718 3855 8723 3877 8722 3863 8668
3853 8668 3853 8683 3849 8688 3850 8692
3851 8693
TIME...MOT...LOC 2005Z 284DEG 33KT 3862 8701
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RyanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:05 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 25, 3:05 PM EDT, 1 hour before
Area Forecast Discussion National Weather Service Indianapolis IN 305 PM EDT Sun Jun 25 2023 .Mesoscale Update... Issued at 125 PM EDT Sun Jun 25 2023 Skies have quickly cleared across much of the forecast area as of 15Z with low to mid 80s already in the Wabash Valley. Higher dewpoints continue to advect into the region as well from the southwest. Starting to see the initial hints of cu formation across northeast Illinois and northwest Indiana. Winds are already gusting at 20-25mph as well. LAPS sounding analysis showing a nice amount of instability present above the inversion already to the tune of 2000-2500 j/kg with lapse rates at an impressive 8C/km and higher across eastern Illinois and western Indiana. To put it mildly...the atmosphere is quickly aligning itself for the convective fireworks anticipated later this afternoon. The bulk of the 12Z data is now in and continues to support a high end risk for severe storms focused over the eastern half of the forecast area after 18-19Z. There remains fluctuations in exactly where the initiation takes place but all signs point to somewhere in the Kokomo-Marion to Indy metro zone continuing S/SW towards Bloomington. Timing of initiation is critical. An earlier start closer to 18Z would support west of the zone mentioned above while a later start at 19-20Z would support in or just east of this zone. The atmosphere should start providing clues on this timing over the next 1-2 hours. All severe risks are on the table but want to clarify level of concern for each risk. 1) Large Hail (possibly 2"+): the amount of instability already in the hail growth zone supports this as the primary risk out of the gate as convection fires. And with the wind potential accompanying the storms as well...we need to be talking more about the risk of wind driven hail in the strongest cells. 2) Damaging Winds and Downbursts: The dry adiabatic flow already present into the mid levels with steep lapse rates supports convection having no problem pulling winds to the surface. Current thinking is that while this will be a threat initially...it should become the primary threat as storms grow upscale and mature into a larger cluster...and that may not occur until after it moves out of the forecast area. 3) A Few Tornadoes: not to diminish the tornado risk at all because it is enhanced across our eastern counties this afternoon...but it is not the main risk. Directional shear through 850mb is maximized over eastern counties later this afternoon with the greatest concern for tornadoes in a zone from northern Madison Co and Muncie area south through Rushville and perhaps down to Greensburg then shifting east into far eastern Indiana and western Ohio. This also correlates to the area where supercells may remain discrete before congealing further east. 0-1km SRH values will exceed 100 m2/s2 and combined with available shear and instability makes a stronger tornado a valid concern as well. 4) Flash Flooding: it seems weird to be mentioning this considering the antecedent dry conditions but...there are likely to be tremendous rainfall rates within the strongest storms. And one factor many are not thinking about: torrential rainfall over a short timeframe on dry soils actually could enhance runoff concerns. One final non-convective risk to mention is the heat and humidity. Temps expected to peak in the low to mid 90s with dewpoints in the upper 60s and lower 70s will produce max heat indices in the 95-100 degree range. This does not meet Heat Advisory criteria...but it has been since Summer 2022 since these heat indices were realized over central Indiana. Be sure to take precautions for the heat this afternoon as well. The next Mesoscale Update will be around 1 pm or shortly after. Pertinent portions of 934 AM Meso Discussion follows... The atmosphere has provided clarity finally for the potential severe threat this afternoon with higher confidence for significant impacts focused especially across the eastern half of the forecast area. Lot to get to this morning with the initial mesoscale update and more to follow through the day. One mitigating factor for convective coverage and intensity discussed Saturday was the pocket of drier air noted in the 850- 800mb layer (and really up as high as 700mb) that was drifting across the region during peak heating today. The overnight model suite has shifted away from that being as much as a factor and despite the presence of dry air within that layer noted on the KSTL ACARS sounding this morning...the tendency to intensify the pocket of dry air across the region has diminished from Saturday. The one model that continues to struggle with this is the HRRR...likely the reason for the hour to hour variability with convective development noted over the last several hours. For all of its usefulness in short term forecasting...one known caveat with the HRRR is that it can overdo mixing within the boundary layer and that may be going on here. Sounding analysis for mid afternoon over central Indiana shows the HRRR on the low end of the range for expected surface dewpoints as low as the mid 60s in some locations. Bulk of the model suite focuses peak dewpoints more in the upper 60s and lower 70s which appears quite reasonable. That being said...the surge of drier near surface air into northern Missouri is impressive in the mid 50s. As that advects E/NE really appears that a rare psuedodryline setup could organize in the vicinity of the cold front by this afternoon which would accentuate rapid convective development. For instance...dewpoints immediately behind the front drop into the 50s across the northern Wabash Valley while low 70s reside over the eastern half of the forecast area. This is just one more component that has trended towards a higher confidence in severe convection by mid to late afternoon. Clearing is rapidly expanding east through the western half of the forecast area currently...with most if not all of central Indiana enjoying sunshine by late morning. The KSTL ACARS earlier showed 850mb temps near 25C and that air is advecting in our direction. Essentially...expect temperatures to warm rapidly as soon as the sun gets out over the next few hours...with temps potentially knocking on the door of 90 as early as 16Z in the lower Wabash Valley. While some of the model guidance again is too aggressive...in our opinion...in warming temps (HRRR again leads the pack here)...much of the forecast area is going to make it into the low and possibly mid 90s before convection initiation. With the dewpoints expected...it will feel oppressive for the first time this year as heat indices peak in the upper 90s in spots. Winds will become gusty by late morning into the early afternoon. This rapid warming will also enable highly unstable conditions to be in play by mid afternoon with MLCAPEs in excess of 3000 j/kg...a deep layer of dry adiabatic flow potential above 700mb and steep lapse rates. As stronger forcing aloft in the mid and upper levels pivots around the base of the upper low over the upper Midwest and 850mb flow strengthens...the setup is in place for explosive convective development to take place in the 18-20Z timeframe in vicinity of the front and dewpoint gradient. At this time...our thoughts have not changed on that location to be somewhere across the central part of the forecast area...from Kokomo to the Indy metro perhaps down as far south as Bloomington. Primary severe weather concerns remain focused on damaging winds and downburst potential as well as significant hail. The steep lapse rates and huge layer of dry adiabatic flow support the idea of damaging winds and this is further supported by the impressive levels of DCAPE in the vicinity of 1500 j/kg. The amount of instability in the hail growth zone remains impressive as well with any intense elevated core likely to have no trouble generating large hailstones. That being said...there is a narrow axis where the tornado threat is enhanced. As the afternoon progresses ahead of the front...our far eastern counties should see surface flow back which will produce an area where directional shear increases through about 850mb. Right now...see the Muncie to Rushville zone as particularly susceptible for this risk likely focused in the 19-22Z timeframe before flow transitions to more unidirectional. Storms will shift E/SE into Ohio and northern/central Kentucky shortly after 00Z with any severe threat over for our area. To recap...all severe weather modes are in play with a timeframe from 18-00Z. Am most concerned for the eastern half of the forecast area where all of the above parameters discussed align the best. Remain prepared and diligent as storms will likely develop and intensify quickly. The next Mesoscale Update will be by late morning. && .Short Term...(This evening through Monday) Issued at 305 PM EDT Sun Jun 25 2023 * Strong to severe storms will continue this afternoon * Chances for rain return mainly on Monday For the details about the severe storms this afternoon, please see the mesoscale discussions. Tonight... Much of if not all of the convection will be east of the area by 00Z. Will keep some low PoPs in the east and southeast early tonight to cover stragglers. Some additional showers may develop later this evening into the overnight across mainly the northern forecast area in wrap around forcing from the system. Will have some low PoPs there. Lows tonight will be in the 60s. Monday... An upper level low near eastern Lower Michigan will swing a trough through the area on Monday. Enough moisture will remain with the system to generate scattered to numerous showers, mainly in the afternoon when some instability builds. Highest PoPs will be in the northeast, closest to the upper low. Some thunder will be possible with the instability, but severe storms are not expected. Highs will be in the 70s northeast where more clouds will be to the middle 80s southeast with more sun. && .Long Term...(Monday night through Sunday) Issued at 305 PM EDT Sun Jun 25 2023 Monday night into Tuesday... The upper level low to the northeast will continue to influence the northeast portions of central Indiana with chances for rain continuing at times. Temperatures in these areas will remain cooler than average. To the southwest, less influence from the upper low will bring fewer clouds and temperatures in the 80s. Tuesday night into Wednesday... Surface high pressure will provide dry conditions during this period. Temperatures will be near normal to a bit below normal in the northeast. Wednesday night through Friday... An upper ridge will attempt to move east and influence the area, but the axis will remain well west. This will put us on the edge and allow any energy moving around the edge to perhaps bring some scattered convection. Will have some low PoPs to account for these. Temperatures will warm as the ridge gets closer, with highs warming into the middle 80s to middle 90s by Friday, with warmest temperatures in the southwest closest to the ridge's influence. Friday night onward... An upper low to the north of the area will influence the area along with a low pressure system. Some timing questions remain, so will just go with chance PoPs through this period. Temperatures will remain warm. && .Aviation...(18Z TAF Issuance) Issued at 125 PM EDT Sun Jun 25 2023 Impacts: * Convection developing shortly after 18Z with greatest impacts late this afternoon at KBMG and KIND * Strongest storms may produce brief wind gusts to 50kts * Dry after 22Z at all terminals * Non thunderstorm wind gusts up to 25kts through early evening * MVFR ceilings possible Monday morning Discussion: The region remains in a lull at the moment as the atmosphere organizes for expected robust convective development to initiate somewhere between 18-19Z ahead of an approaching boundary over eastern Illinois. KHUF and very possibly KLAF will not be impacted as convection likely fires east of those terminals. For KBMG and KIND though...storms will impact between 19-22Z with the potential for brief damaging wind gusts...large hail and very heavy rainfall. With the highest confidence in impacts at KIND...will maintain a tempo group and adjust as needed. Outside of any storms...southwest winds will continue to gust to around 25kts at times...gradually transitioning to westerly behind the boundary this evening before diminishing. For the overnight into Monday...skies will largely clear tonight before expansion of MVFR stratocu towards daybreak as the cold pool associated with the upper low approaches. Winds will become gusty again Monday from the west with the potential for a few showers by later in the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale...Ryan Short Term...50 Long Term...50 Aviation...Ryan
Hazardous weather outlook, Jun 25, 3:28 PM EDT, 37 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 328 PM EDT Sun Jun 25 2023 INZ021-029>031-036>042-044>049-051>057-060>065-067>072-261930- Carroll-Tippecanoe-Clinton-Howard-Montgomery-Boone-Tipton-Hamilton- Madison-Delaware-Randolph-Parke-Putnam-Hendricks-Marion-Hancock- Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan-Greene- Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Delphi, Flora, Lafayette, West Lafayette, Frankfort, Kokomo, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 328 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. A broken line of thunderstorms will move east across the area this afternoon into early evening. Damaging winds and large hail will be the main severe threats. A few tornadoes are possible as well. Severe storms should be east of the area by 800 PM. Storm motion will be from the west 30 to 40 mph. Temperatures prior to the storms will warm into the lower and mid 90s in much of the area with heat indices peaking close to 100 degrees in some locations. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times through Tuesday and again Thursday afternoon through Saturday. Lightning and brief heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is needed this afternoon and early evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ028-035-043-261930- Warren-Fountain-Vermillion- Including the cities of Williamsport, West Lebanon, Attica, Covington, Veedersburg, Clinton, and Fairview Park 328 PM EDT Sun Jun 25 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. A few thunderstorms remain possible this afternoon. Severe storms are no longer expected, but any storm will be capable of producing gusty winds, hail, and heavy rain. Storm motion will be from the west 30 to 40 mph. Warm and humid conditions will persist this afternoon. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible at times through Tuesday and again Thursday afternoon through Saturday. Lightning and brief heavy rain will be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 25, 3:57 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
357 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Hail 4 WSW Plainfield 39.68N 86.45W
06/25/2023 E1.00 inch Hendricks IN Public
Report from mPING: Quarter (1.00 in.).
&&
ELBLocal storm report, Jun 25, 4:00 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
400 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM Hail Washington 38.66N 87.16W
06/25/2023 E1.00 inch Daviess IN Public
The hail lasted about 5 min.
&&
ELBLocal storm report, Jun 25, 4:01 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
401 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM Hail Gosport 39.35N 86.66W
06/25/2023 E1.25 inch Owen IN Public
Report from mPING: Half Dollar (1.25 in.).
&&
ELBLocal storm report, Jun 25, 4:02 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
402 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 1 WNW Plainfield 39.71N 86.41W
06/25/2023 E0.50 inch Hendricks IN Public
Report from mPING: Half-inch (0.50 in.).
&&
ELBLocal storm report, Jun 25, 4:03 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
403 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM Hail Washington 38.66N 87.17W
06/25/2023 E0.70 inch Daviess IN Amateur Radio
&&
ELBLocal storm report, Jun 25, 4:04 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
404 PM EDT Sun Jun 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM Hail 1 W Cicero 40.12N 86.04W
06/25/2023 E0.25 inch Hamilton IN Public
Pea size hail 231st Street and Toll Gate
Road, Hamilton County, 1 mile SW of Cicero.
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 4:44 AM EDT | Special Weather Statement | IND | Clay, Knox, Sullivan, Vigo | 31 min |
| Jun 25, 5:15 AM EDT | Special Weather Statement | IND | Greene | 30 min |
| Jun 25, 5:38 AM EDT | Special Weather Statement | IND | Knox | 37 min |
| Jun 25, 5:44 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 31 min |
| Jun 25, 5:48 AM EDT | Special Weather Statement | IND | Greene | 27 min |
| Jun 25, 5:59 AM EDT | Special Weather Statement | IND | Martin | 31 min |
| Jun 25, 6:10 AM EDT | Special Weather Statement | IND | Lawrence | 35 min |
| Jun 25, 6:14 AM EDT | Special Weather Statement | IND | Parke | 31 min |
| Jun 25, 6:45 AM EDT | Special Weather Statement | IND | Jackson | 30 min |
| Jun 25, 6:47 AM EDT | Special Weather Statement | IND | Greene | 28 min |
| Jun 25, 2:03 PM EDT | Special Weather Statement | IND | Tippecanoe | 27 min |
| Jun 25, 2:20 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Tippecanoe | 25 min |
| Jun 25, 2:45 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 30 min |
| Jun 25, 2:50 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery, Tippecanoe | 25 min |
| Jun 25, 3:07 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam, Vigo | 23 min |
| Jun 25, 3:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 36 min |
| Jun 25, 3:12 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 33 min |
| Jun 25, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Clay, Monroe, Morgan, Owen, Putnam | 37 min |
| Jun 25, 3:29 PM EDT | Tornado Warning | IND | Boone, Clinton, Hamilton, Tipton | 31 min |
| Jun 25, 3:37 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan | 38 min |
| Jun 25, 3:47 PM EDT | Tornado Warning | IND | Clay, Monroe, Morgan, Owen | 28 min |
| Jun 25, 3:56 PM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 34 min |
| Jun 25, 4:01 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion, Rush | 30 min |
| Jun 25, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 23 min |
| Jun 25, 4:09 PM EDT | Areal Flood Advisory | IND | Hendricks, Johnson, Marion, Morgan | 2 hr |
| Jun 25, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe, Morgan, Owen | 50 min |
| Jun 25, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 34 min |
| Jun 25, 4:15 PM EDT | Tornado Warning | IND | Johnson, Shelby | 30 min |
| Jun 25, 4:19 PM EDT | Tornado Warning | IND | Daviess, Greene, Lawrence, Martin | 41 min |
| Jun 25, 4:25 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Madison | 35 min |
| Jun 25, 4:26 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 34 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence, Monroe | 44 min |
| Jun 25, 4:32 PM EDT | Tornado Warning | IND | Johnson, Marion, Rush, Shelby | 28 min |
| Jun 25, 4:34 PM EDT | Tornado Warning | IND | Daviess, Martin | 26 min |
| Jun 25, 4:36 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Howard, Madison, Tipton | 24 min |
| Jun 25, 4:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Monroe | 52 min |
| Jun 25, 4:44 PM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 46 min |
| Jun 25, 4:52 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 38 min |
| Jun 25, 4:53 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence | 25 min |
| Jun 25, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 35 min |
| Jun 25, 5:06 PM EDT | Tornado Warning | IND | Jackson | 39 min |
| Jun 25, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Martin | 20 min |
| Jun 25, 5:36 PM EDT | Tornado Warning | IND | Jackson, Jennings | 39 min |
| Jun 25, 5:50 PM EDT | Special Weather Statement | IND | Johnson, Rush, Shelby | 25 min |
| Jun 25, 6:21 PM EDT | Special Weather Statement | IND | Jackson | 24 min |
| Jun 25, 6:59 PM EDT | Special Weather Statement | IND | Jackson | 46 min |
| Jun 25, 7:02 PM EDT | Areal Flood Advisory | IND | Jackson, Lawrence | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.